Lightheadedness

Lightheadedness is a feeling of dizziness or faintness. It occurs due to dehydration, side effects of medications, low blood pressure, low blood sugar, and heart disease. It is necessary to consult a doctor if the lightheadedness occurs along with facial drooping on one side, shortness of breath, nausea, and vomiting. It is treated by taking enough water and receiving intravenous fluids in normal cases. In severe cases, antinausea medications and antianxiety medications are taken depending on the accompanying symptoms.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could cause transient fatigue and lightheadedness in a 16-year-old girl?

Query: Hello doctor, Our daughter, who recently turned 16, has been having some random, sporadic episodes of transient fatigue and lightheadedness for the past three months. She has no other symptoms, including no weight loss, no headaches, no fever, and no lymphadenopathy. We mentioned it to our regular ...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. I have gone through your query and the reports (attachment removed to protect patient identity). Nothing significant was noted except that the cholesterol levels are quite high. I would suggest the following: 1. Daily exercise, walking, or aerobic activ...  Read Full »

Why do I get lightheadedness and dizziness after stopping Progesterone pills?

Query: Hi doctor, I am a 20-year-old female. I have mild polycystic ovarian syndrome (PCOS) and possible endometriosis. I was put on a Progesterone only pill for the past six months, and I thought I was getting more headaches. So my gynecologist advised me to stop for two weeks. Since coming off the pill, ...  Read Full »


Dr. Reetika Joshi

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I fully understand your concern and will surely help you. Firstly, I must compliment you for analyzing your problem and arriving at a likely solution. Yes, you are right. Maybe your body has developed some dependency on Slynd. But there can be other reasons too like...  Read Full »

Why do I have lightheadedness and pain behind the eyes?

Query: Hi doctor, From time to time, I get a weird lightheaded sensation. I feel such weird sensation while reading, looking at my cell phone, watching television or driving at night. For a moment, I feel as though I may pass out. But, I do not pass out and it goes away quickly. Sometimes, it happens a ...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The most likely reasons for such episodes are likely to be hypoglycemia or hypotension. Both can manifest with similar presentations with mild dizziness followed by headaches. It is necessary that you should get your blood sugar levels and your blood pressure levels du...  Read Full »

Why do I get lightheaded while seeing a spinning object?

Query: Hello doctor,I am 37 years old. I had a Vitamin D3 deficiency with back pain five years ago when I was working abroad. I came back and did physiotherapy and Ayurvedic treatment. Things got better in the next two years time, but still, I need to take care while lifting weights as I have slight back p...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. You have developed thought in your subconscious mind like things will spin in the head if you see them going around. Some people are scared of heights, rain, etc. It is similar to that. And if we suspect vertigo. Vertigo usually occurs when fluid moves from one canal ...  Read Full »

Why are there positive ANA, chronic fatigue with lightheadedness?

Query: Hi doctor,I am a 23-year-old female. I have positive ANA, chronic fatigue, and lightheadedness. Also, inflammation markers are elevated. I currently take Adderall 20 mg twice a day, and Prozac 40 mg once in a day. And I also performed laboratory tests like CBC, LDH, and CMP.  Read Full »


Dr. Naval Mendiratta

Rheumatologist

Answer: Hi, Welcome to icliniq.com. Thank you for writing. I have gone through your query. There seem to be some doubts about the reports, and I would like to know the history in some more detail. As per the history: 1. Since how long have you been experiencing fatigue? Is it worse during the day or at...  Read Full »

Why is there lightheadedness after a post-concussion syndrome?

Query: Hi doctor, I have been taking Topamax for a month now. The neurologist put me on it for post-concussion syndrome for lightheadedness. I had concentration issues, forgetfulness, bad brain fog, sleeping problems, frequent urination, and blurry vision. I could not handle the symptoms, so I tried weani...  Read Full »


Dr. Upendra K Shah

Neurologist

Answer: Hi, Welcome to icliniq.com. It is not a withdrawal symptom; it is just a side effect of Topamax (Topiramate). Pins and needle sensations are seen in many cases. Sure it will go since you have stopped the medicine. Make sure this was given for lightheadedness only, not for seizure following a concu...  Read Full »

What could be the cause of lightheadedness?

Query: Hi doctor, I have type 2 diabetes mellitus, and I take my daily medications. I have begun to experience lightheadedness and have to hold onto a wall. My doctor told me that my exercise and medications are controlling my diabetes. I take Metformin 500 mg daily. I have also been under medication for ...  Read Full »


Dr. Sugandh Garg

Diabetologist, General Medicine Physician, Internal Medicine Physician, Toxicologist

Answer: Hello, Welcome to icliniq.com. Not exercising or walking could be one reason. Another reason could be cervical spondylosis. Use a soft cotton pillow and lie straight on the bed. Do not keep arm under the head while sleeping. Do mild neck exercises for strengthening. Get an x-ray of the cervical ...  Read Full »

I overdosed on Benadryl and I feel lightheaded.When will I feel normal?

Query: Hello doctor, I am a healthy 15 year old male. It has been two weeks since I overdosed on Benadryl and I still feel lightheaded and everything is like a dream. The dose I had taken was 500mg. I also get random confusion spells. When will I feel normal?  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com.Benadryl consists of Diphenhydramine and the drug is an antihistaminic drug. In high doses it causes side effects like blurred vision, dry mouth, confusion, delirium, severe sedation etc. In very high doses this may result in death also. So, I would advise you to please...  Read Full »

Cinnarizine does not help my persistent dizziness. Should I consult an ENT?

Query: Hello doctor, I have persistent dizziness. I took Cinnarizine for eight days, as prescribed by two doctors, but no improvement. I talked to the third doctor and was informed that my dizziness is not vertigo, it is light-headedness. Doctor recommended my eyes to be checked instead. I got my visual a...  Read Full »


Dr. Pooja Pandya

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. How much is your vision? And is this dizziness associated with any abnormalities in vision? Are you having headache or vomiting? Any history of migraine are you having? Kindly provide the above history because it will help us in the diagnosis of your condition. ...  Read Full »

Can dehydration result in dizzy feel and lightheadedness?

Query: Hi doctor, I am 23 years old. For about four weeks, I have been experiencing lightheadedness. It happens a few times each week. I never pass out, but I get very hot and feel like I might pass out. I have also not had an appetite. I have lost about 5 pounds from not being hungry. I went to the doctor...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You are too young to have high blood pressure. There could be many reasons for dizziness. The most important one is being orthostatic hypotension if you are on a blood pressure (BP) medication. Others could be thyroid disorder, anemia, vitamin B12 deficiency an...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.